# SDR AALA201811149010

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 36,411 hours, 5,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY BATTERY 13WL FAILED A CAPACITY CHECK.  MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
